Facebook Pixel
EmpowHER Guest

Vaginal bleeding

By Anonymous January 25, 2016 - 1:31pm
Rate This

Took postinor2 an hour after intercourse and second tab 12 hours later. 6 days later I noticed bleeding and my period isn't due till the next 2 weeks. I'm worried. Does this mean I'm not pregnant as bleeding has occured?

Add a Comment2 Comments


Hi Anon,

Thank you for sharing your question with the EmpowHER community.

Postinor 2 has a high dosage of hormones in it, which will bring on your menstrual cycle. If you've taken it as directed (which it sounds like you did) then it will do it's job at preventing pregnancy.

I hope this helps.

Be well,

January 25, 2016 - 1:48pm
EmpowHER Guest
Anonymous (reply to S. Gillette-Palmer)

Thanks. How long does this bleeding last?

January 27, 2016 - 7:38am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!